# SDR AALA20101004DFW01

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 33,137 hours, 15,359 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  AT 8000 FEET AFT GALLEY DOOR LIGHT ILLUMINATED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OUTFLOW VALVE ACTUATOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
